# SDR ASAA2017073121513

- Difficulty date: July 31, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 22,085 hours, 6,417 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 111032
- Condition: Faulted
- Location: Apu
- Part time: 5,161 hours, 9,967 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT ILLUMINATED UPON ATTEMPTING TO START APU.  ACFT GROUNDED.  REMOVED & REPLACED APU IGNITION UNIT IAW AMM 49-41-31. APU STARTED NORMAL IAW AMM 49-11-00. NO RECENT FAULTS.
